# SDR DALA1129649858

- Difficulty date: April 6, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 229-211
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, EXTERNAL DOUBLER REPAIR AT STA 229 TO STA 211, L18L AND L20L FOUND TO BE WITHIN PROXIMITY DISTANCE TO ADJACENT EXT DOUBLER REPAIR, REMOVED EXISTING REPAIR IAW SRM 51-30-8, PG 4, STEP 13.  FABED DOUBLER, FILLER, INTERNAL    FINGER DOUBLERS IAW SRM 53-04.  REPAIR DOUBLER, FILLER,  AND INTERNAL FINGER DOUBLERS IAW SRM 53-04, PERFORMED OPS CHECK, NO LEAK NOTED IAW DC9-A-21-20-00 -501-927A-A, PG 1+2.
